| Model Number |
TRULIANT TIB IMP CRC INSERT SZ 5, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/17/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 3 yrs post this (b)(6) y/o male patient's ltka, the patient returned with knee pain.Patient was brought back for poly exchange and noticed extreme poly wear and inflammation.Exchanged the size 5 9mm crc polly for another size 5 9mm poly.It was noted that the patient fine after the procedure.
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Section b5: additional information received indicates that patient left the room in great condition.Just a polly swap from a failed polly.Hospital staff would not allow take the polly.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of a combination of axial rotation mismatch of the femoral component relative to the tibial insert and patient conditions that led to wear of the polyethylene.However, this cannot be confirmed as the device was not available for evaluation.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.